MAUDE Adverse Event Report: INSTITUT STRAUMANN AG CM TITAMAX EX IMPL TI 4.0X15; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG CM TITAMAX EX IMPL TI 4.0X15; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.639
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2015 in ada 20.On (b)(6) 2019, loss of osseointegration was verified.Patient presented with bone type iii and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: pain.No further patient complications were reported.

Brand Name
CM TITAMAX EX IMPL TI 4.0X15
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9448104
Report Number0001222315-2019-13082
Device Sequence Number11276635
Product Code DZE
UDI-Device Identifier07898237568874
UDI-Public07898237568874
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/10/2019
Report Date (Section F) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number109.639
Device Lot Number800152654
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/11/2019
Device Age61 MO
Event Location Other
Date Report to Manufacturer11/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2019
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR